Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have fibromyalgia and depression. Taking duromine, cymbalta and toppamax for fatigue, migraines. Any drug interactions?

I have fibromyalgia and CFS(which has caused depression ). I am currently on my last 26 tablets of duromine 30mg. My gp has now given me a script for Cymbalta 30mgs(to start with) and Toppamax to help with pain, fatigue and miagranes caused by these conditions. She wants me to start cymbalta and Toppamax now whilst still on duromine(every second day on duromine). Will these meds clash? I m scared to stop duromine cause I m exhausted working part time and sole carer of my 9month old whilst having these conditions AND being on duromine that gives energy. Is cymbalta really going to give more energy than duromine and more pain relief than Lyrica?
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

In my opinion cymbalta is better option for you compare to duromine. Cymbalta is helpful in all your conditions: fibromyalgia, CFS and Depression. It is also has less side effect in clinical population comapre to duromine.

Cymbalta usually take 3-4 weeks to show its effects. So, It is better to follow your physician decision. There is no harm in continuing Lyrica with cymbalta.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor